Warning: fopen(/home/virtual/pediatrics/journal/upload/ip_log/ip_log_2024-06.txt) [function.fopen]: failed to open stream: Permission denied in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 82

Warning: fwrite(): supplied argument is not a valid stream resource in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 83
A Case of Stevens-Johnson Syndrome Plus Vanishing Bile Duct Syndrome Associated with Ibuprofen Use

Journal of the Korean Pediatric Society 2002;45(9):1146-1149.
Published online September 15, 2002.
A Case of Stevens-Johnson Syndrome Plus Vanishing Bile Duct Syndrome Associated with Ibuprofen Use
Jee Yee Choi1, Su Young Kim1, Soon Ok Byun1, Jae Hong Park2
1Department of Pediatrics, Wallace Memorial Baptist Hospital, Pusan, Korea
2Department of Pediatrics, College of Medicine, Pusan University, Pusan, Korea
Stevens-Johnson Syndrome 환아에서 발생한 Ibuprofen과 연관된 Vanishing Bile Duct Syndrome 1례
최지이1, 김수영1, 변순옥1, 박재홍2
1부산 왈레스 기념 침례병원 소아과
2부산대학교 의과대학 소아과학교실
Correspondence: 
Jee Yee Choi, Email: toofar7777@hanmaill.net
Abstract
Acute vanishing bile syndrome is a cause of progressive cholestasis. It is most often drug or toxin related. It's pathogenesis is unknown. Stevens-Johnson syndorme is a well-recognized immune complex-mediated hypersensitivity reaction. It is induced by drug or infection. It has classic systemic, mucosal, and dermatologic manifestations. We report a case of a 14 years old female suffering from Stevens-Johnson syndrome plus vanishing bile duct syndrome associated with ibuprofen use. We report the case with a brief review of its related literature.
Key Words: Vanishing bile duct syndorme, Stevens-Johnson syndrome, Ibuprofen


METRICS Graph View
  • 2,396 View
  • 15 Download